# SDR SIMA200314805

- Difficulty date: May 27, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- System (JASC): 3417 · Air Data Computer
- Part: Dcu
- Part number: 8221310003
- Condition: Inoperative
- Location: Avionic Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RUDDER LIMITER CAUTION AFTER TAKEOFF FOLLOWED BY PROXIMITY SYSTEM CHANNEL AND STEERING INOPERATIVE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND DCU1 FAULTED IN THROUGH THE MAINTENANCE DATA COMPUTER HISTORY. REMOVED AND REPLACED DCU1 IAW CRJ MM.  OPS CEHCK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
